صندلی اداری

Browse Title Index


 
Issue Title
 
Vol 15, No 1 (2016) EXISTENCE PROBLEM OF PERIODIC SOLUTION OF NEUTRAL FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DEGREE THEORY Abstract   PDF
Hayri Topal
 
Vol 10, No 1 (2005) EXISTENCE THEOREM OF SOLUTIONS FOR INITIAL VALUE PROBLEMS OF NONLINEAR SINGULAR SYSTEMS Abstract
P. Wang, J. Zhang
 
Vol 7, No 3 (2003) EXPLICIT DECAY BOUNDS IN SOME QUASI-LINEAR N-DIMENSIONAL PARABOLIC PROBLEMS Abstract   PDF
L. Ragoub
 
Vol 10, No 4 (2005) EXPONENTIAL STABILITY FOR THE TIMOSHENKO BEAM BY A LOCALLY DISTRIBUTED DAMPING Abstract   Postscript
C. A. Raposo, J. Ferreira
 
Vol 2, No 1 (2001) EXPONENTIAL STABILITY IN VISCOELASTIC AND ELASTIC SYSTEMS WITH THERMAL MEMORY Abstract
C. Giorgi, Maria Grazia Naso, Elena Vuk
 
Vol 19, No 1 (2020) EXPONENTIAL STABILITY OF HOPFIELD-TYPE DELAY IMPULSIVE DISCRETE NEURAL NETWORKS AND COMPUTER SIMULATION Abstract   PDF
Kremena Stefanova, Snezhana Hristova
 
Vol 7, No 3 (2003) FAST DECAYING POSITIVE SOLUTIONS FOR div(|\nabla u|^{p-2} \nabla u ) + f(|x|)u^{-\gamma}=0} IN R^n, n > 2; A CONJECTURE OF FURUSHO ET AL Abstract   PDF
Tadie Tadie
 
Vol 14, No 2 (2015) FINITE DIFFERENCE SCHEMES IN A MULTI-POINT STENCIL AND FINITE DIFFERENCE SCHEMES WITH THE EXACT SPECTRUM FOR PERIODIC BOUNDARY CONDITIONS Abstract   PDF
H. Kalis, M. Kokainis, A. Gedroics
 
Vol 2, No 1 (2001) GLOBAL ATTRACTOR FOR A NONLINEAR TIMOSHENKO SYSTEM Abstract
A.C. Biazutti, H.R. Crippa
 
Vol 7, No 3 (2003) GLOBAL BIFURCATION FROM THE EIGENVALUES OF SOME SEMILINEAR BIHARMONIC EQUATIONS Abstract   PDF
Z.-C. Chen, K. Zhao
 
Vol 16, No 1 (2017) GLOBAL STABILITY OF A DELAYED SIR EPIDEMIC MODEL WITH DIFFUSION Abstract   PDF
Kaori Saito, Toshiyuki Kohno, Yoshihiro Hamaya
 
Vol 14, No 3 (2015) HEAT CONDUCTION EQUATION IN PHYSICALLY INHOMOGENEOUS MOVING COMPOSITE SOLIDS Abstract   PDF
G.R. Gasimov, Z.A. Abusutash
 
Vol 10, No 1 (2005) HEAT POLYNOMIAL SOLUTIONS TO THE BOUNDARY VALUE PROBLEMS Abstract
G. Nakamura, N. Suzuki
 
Vol 11, No 1 (2012) HOPF BIFURCATION IN A DELAYED RAMSEY MODEL WITH VON BERTALANFFY POPULATION LAW Abstract   PDF
Luca Guerrini
 
Vol 13, No 4 (2014) HYDRODYNAMIC STABILITY ANALYSIS FOR VARIABLE VISCOUS FLUID FLOW THROUGH A POROUS MEDIUM Abstract   PDF
Samuel O. Adesanya, J.A. Falade
 
Vol 16, No 1 (2017) HYERS-ULAM STABILITY OF SECOND ORDER LINEAR DIFFERENCE EQUATIONS Abstract   PDF
A. K. Tripathy
 
Vol 16, No 1 (2017) IMPLICIT METHOD FOR NONLINEAR COMPLEX DIFFUSION WITH APPLICATIONS TO IMAGE DENOISING Abstract   PDF
Marlon Oliveira, Pedro Serranho
 
Vol 4, No 1 (2002) INFINITE DIMENSIONALITY OF THE SOLUTION SPACE OF $y^\prime=0$ ON NON-ARCHIMEDEAN FIELDS } Abstract   Postscript
K. Shamseddine
 
Vol 9, No 2 (2004) INFINITELY MANY POSITIVE SOLUTIONS OF A NONLINEAR THREE-POINT BOUNDARY VALUE PROBLEM Abstract   PDF
Jian-Ping Sun, Fu-Chun Xi
 
Vol 12, No 3 (2013) INTEGRABILITY OF A RATE-TYPE MODEL Abstract   PDF
M.D. Kolev, V. Radeva, V. Todorov
 
Vol 10, No 3 (2005) INTERVAL OSCILLATION THEORY FOR LINEAR MATRIX HAMILTONIAN SYSTEMS Abstract   Postscript
Wan-Tong Li, Sui Sun Cheng
 
Vol 15, No 2 (2016) LAME EQUATION IN THE WEIERSTRASS FORM AND EXACT SOLVABILITY Abstract   PDF
U.N. Bassey, U.S. Idiong
 
Vol 4, No 1 (2002) LEGENDRE POLYNOMIALS SOLUTION FOR VOLTERRA-FREDHOLM INTEGRO-DIFFERENTIAL EQUATION Abstract
Alaa A. Abd El-Bary
 
Vol 11, No 1 (2012) LEVY-BASED HEATH-JARROW-MORTON INTEREST RATE DERIVATIVES: CHANGE OF TIME METHOD AND PIDES Abstract   PDF
Anatoliy Swishchuk, Rudi Zagst
 
Vol 11, No 1 (2012) LIAPUNOV-TYPE INTEGRAL INEQUALITIES FOR TWO-DIMENSIONAL PARTIAL DYNAMIC SYSTEMS ON TIME SCALES Abstract   PDF
S. Panigrahi
 
76 - 100 of 207 Items << < 1 2 3 4 5 6 7 8 9 > >> 


IJDEA, Academic Publications, Ltd.